# SDR GCXA20230703351

- Difficulty date: July 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N276GX
- Make and model: Airbus A320-214
- Aircraft serial: 2695
- Aircraft time: 47,946 hours, 29,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 321431
- Condition: Discharged
- Location: Zone 100
- Part time: 762 hours, 350 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK FOUND EPSU 10WL, 11WL, 13WL AT FAULT
